# SDR CA060228002

- Difficulty date: February 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,303 hours
- Engine: Garrtt TFE7312
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Diode
- Part number: 5918411
- Condition: Failed
- Location: Anti-Ice System
- Part time: 2,577 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREDEPARTURE CHECK, THE LT ANTI-ICE VALVE FAILED TO OPEN.  DURING TROUBLESHOOTING OF THE SYSTEM FOUND THE DIODE D25 HAD HIGH RESISTANCE PREVENTING THE ANTI-ICE SHUTOFF VALVE TO GET A GROUND WHEN REQUIRED.  NEW DIODE WAS INSTALLED AND SYSTEM FUNCTIONED CHECK NORMAL.
